Folgen
Partha Guha
Partha Guha
Khalifa University, Bose National Centre, Max Planck Institute, Oxford University, IHES, Kyoto, EPFL
Bestätigte E-Mail-Adresse bei ku.ac.ae
Titel
Zitiert von
Zitiert von
Jahr
On Decomplosibility Of Nambu-Poisson Tensor
D Alekseevsky, P Guha
921996
On the Jacobi last multiplier, integrating factors and the Lagrangian formulation of differential equations of the Painlevé–Gambier classification
AG Choudhury, P Guha, B Khanra
Journal of mathematical analysis and applications 360 (2), 651-664, 2009
632009
Metriplectic structure, Leibniz dynamics and dissipative systems
P Guha
Journal of Mathematical Analysis and Applications 326 (1), 121-136, 2007
472007
Geodesic flow and two (super) component analog of the Camassa-Holm equation
P Guha, PJ Olver
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 2, 054, 2006
382006
Jacobi-Maupertuis-Eisenhart metric and geodesic flows
S Chanda, GW Gibbons, P Guha
Journal of Mathematical Physics 58 (3), 032503, 2017
362017
Nonstandard Hamiltonian structures of the Liénard equation and contact geometry
JF Cariñena, P Guha
International Journal of Geometric Methods in Modern Physics 16 (supp01 …, 2019
312019
On isochronous cases of the Cherkas system and Jacobi's last multiplier
AG Choudhury, P Guha
Journal of Physics A: Mathematical and Theoretical 43 (12), 125202, 2010
302010
Euler-Poincaré formalism of (two component) Degasperis-Procesi and Holm-Staley type systems
P Guha
Journal of Nonlinear Mathematical Physics 14 (3), 398-429, 2007
302007
A geometric approach to higher-order Riccati chain: Darboux polynomials and constants of the motion
JF Carinena, P Guha, MF Ranada
Journal of Physics: Conference Series 175 (1), 012009, 2009
272009
Dermatophyte infection of the penis: association with a particular undergarment
SS Pandev, S Chandra, PK Guha, P Kaur, G Singh
International Journal of Dermatology 20 (2), 112-114, 1981
251981
Nonholonomic deformation of generalized KdV-type equations
P Guha
Journal of Physics A: Mathematical and Theoretical 42 (34), 345201, 2009
242009
Geodesic flows, bi-Hamiltonian structure and coupled KdV type systems
P Guha
Journal of mathematical analysis and applications 310 (1), 45-56, 2005
202005
Jacobi-Maupertuis Randers-Finsler metric for curved spaces and the gravitational magnetoelectric effect
S Chanda, GW Gibbons, P Guha, P Maraner, MC Werner
Journal of Mathematical Physics 60 (12), 122501, 2019
192019
Noetherian symmetries of noncentral forces with drag term
A Ghose-Choudhury, P Guha, A Paliathanasis, PGL Leach
International Journal of Geometric Methods in Modern Physics 14 (02), 1750018, 2017
192017
The Jacobi last multiplier and isochronicity of Liénard type systems
P Guha, A Ghose Choudhury
Reviews in Mathematical Physics 25 (06), 1330009, 2013
192013
Quantization of the Liénard II equation and Jacobi’s last multiplier
AG Choudhury, P Guha
Journal of Physics A: Mathematical and Theoretical 46 (16), 165202, 2013
192013
Higher-order Abel equations: Lagrangian formalism, first integrals and Darboux polynomials
JF Carinena, P Guha, MF Ranada
Nonlinearity 22 (12), 2953, 2009
192009
Geometry of the Kaup-Newell equation
P Guha
Reports on Mathematical Physics 50 (1), 1-12, 2002
192002
Integrable geodesic flows on the (super) extension of the Bott–Virasoro group
P Guha
Letters in Mathematical Physics 52 (4), 311-328, 2000
192000
On first integrals of second-order ordinary differential equations
SV Meleshko, S Moyo, C Muriel, JL Romero, P Guha, AG Choudhury
Journal of Engineering Mathematics 82 (1), 17-30, 2013
182013
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20